# SDR ASAA0280461

- Difficulty date: October 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9957906503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED IN AFT CARGO BAY AT FUSELAGE STATION 1183-1212.  REPLACED WEB SECTION IAW SRM.
